# SDR SWIA201540638

- Difficulty date: January 27, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 16,860 hours, 9,658 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE ACFT WAS BEING TOWED WHEN IT WENT OVER AN AREA OF ICE AND JACK-KNIFED.  THE TUG STRUCK THE FUSELAGE CAUSING DAMAGE.  GROUND TRANSFER, FO: 01/27/2015 CLOSED.  FOUND PUNCTURE DAMAGE TO THE FWD FUSELAGE SKIN ON RT SIDE OF THE ACFT AT FS 379-FS 437 AND STR 16-STR 21. REPAIRED IAW REO.
